# SDR SWAA2024052478581

- Difficulty date: April 23, 2024
- Submitted: May 24, 2024
- Operation: Air carrier
- Aircraft: N928WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36890
- Aircraft time: 51,730 hours, 31,641 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 295-312 Lbl11
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION***FWD WET AREA INTERCOSTAL BETWEEN STA 294.5 AND 312 AND LBL 11 IS CORRODED. DOT 82-004.<[01] REMOVE AND REPLACE INTERCOSTAL AT FWD WET AREA BETWEEN STA 294.5 TO STA 312 LBL 11 AS PER B737-700 SRM 51-40-02-0G-0 AND BOEING DWG 141A5600 SHEET 1;[02] VERIFIED 1.
